# SDR SWIA200922992

- Difficulty date: October 28, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 8,950 hours, 4,919 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PROGRESSIVE LOSS OF CABIN PRESSURE.  (FLT 4440)  REPLACED NR 1 ACSC.
